Some New Saigo Type Fractional Integral Inequalities and Their -Analogues
Junesang Choi and
Praveen Agarwal
Abstract and Applied Analysis, 2014, vol. 2014, 1-11
Abstract:
The main objective of this paper is to establish some, presumably, new Saigo type fractional integral inequalities whose special cases are shown to yield corresponding inequalities associated with Riemann-Liouville and Erdélyi-Kober type fractional integral operators, respectively. We also investigate and present -extensions of the above results and some other presumably new ones. Relevant connections of the results presented here with those earlier ones are also indicated.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/579260.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/579260.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:579260
DOI: 10.1155/2014/579260
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().